MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1428120-J
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft and two ovation ix iliac limb extensions to treat an abdominal aortic aneurysm (aaa).Approximately two (2) months post initial procedure, during a routine follow up, a type 1b endoleak on the left common iliac artery was identified.The physician elected to implant an ovation ix iliac limb to successfully resolve the type 1b endoleak.The patient has been discharged home.Note: the initial and reintervention procedures are outside the indications of use (off-label) as the safety and effectiveness of other stent graft devices used in conjunction with the afx2 system have not been established.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.Endologix requested medical records and medical imaging from the facility; however, these were denied as the facility did not respond to the requests.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status remains unknown.The final patient status was reported as discharged.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.
 
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that type 1b endoleak of the left common iliac artery and additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.The clinical assessment determined that there was evidence to reasonably suggest a type 3a endoleak (poor apposition) of the left common iliac artery occurred that was not included in the event as reported.The type 3a endoleak was discovered during review of ct scan dated 09/23/2025.The complaint is likely user and anatomy related.The patient underwent endovascular repair for a left common iliac artery aneurysm in the absence of an abdominal aortic aneurysm (off-label use).There was concomitant use of ovation limb extensions with an afx device, which represents off-label product use.Severe tortuosity of the left common iliac artery likely contributed to the development of the type 1b and type 3a endoleaks (off label) iliac angle of 101 degrees.No procedure related harms were identified.The final patient status was reported as the endoleak fully resolved, and the patient was discharged home.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated g3: awareness date has been updated h6: investigation type codes: remove code 4119 h6: investigation finding codes: remove code 3221 h6: investigation conclusion codes: remove code 4315 h10/h11: additional manufacturer narrative/corrected data has been updated.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key23096862
Report Number3008011247-2025-00077
Device Sequence Number9347310
Product Code MIH
UDI-Device Identifier00850007370190
UDI-Public(01)00850007370190(17)2600906(10)FS090123-20
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2026
Device Model NumberTV-IL1428120-J
Device Lot NumberFS090123-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by ManufacturerNot provided
11/21/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/31/2025
12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT, LOT#: 2824821002.; OVATION IX ILIAC LIMB, LOT#: 2824821002.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale